# SDR DALA2024022602638

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1017-1040
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW STA Y=1017-1040 X=44.5 AT PAX CABIN. SUMMARY OF NRC 00604: CORROSION LEVEL 2. FLOOR SUPPORT BTW STA Y=1017-1040 X=44.5 AT PAX CABIN WAS FABRICATED PER DWG 9981474 REV.L AND REPLACED PER B717 SRM 51-41-05-0G. (LP #0216570)
